# SDR AALA20140922001

- Difficulty date: September 21, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 55,696 hours, 7,196 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Defective
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION SQUEAL FROM FIRST OFFICER SLIDING WINDOW.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED FIRST OFFICERS NR 2 WINDOW SEAL.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
